Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Starts with burning in stomach followed by frequent motions, on Lansoprazole. Is it acid reflux ?

I do have seem to have acid reflux , but it starts with a burning in the stomach and I have to go to the toilet several times, I am aware that bending over is not a happy option , this happens usually only during the day, I think certain foods can make it worst , I take Lansoprazole every day as two years ago was taken to hospital with a suspected heart attack , luckily the heart was fine, I was advised it was acid relux (I had an ultra sound whilst in hospital too) .I go for periods in between when I seem to be OK.
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Welcome to Healthcare-Magic
Greetings of the day

Apart from other things you have got done for heart, i would suggest you to get a Gastroscopy done to asses the severity of reflux and to rule out associated gastric ulcer.It will also help in further management.

Take Care

Wishing you Healthy Life

Dr T Shobha
Answered: Wed, 27 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor